Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Coughing up phlegm, chest congestion. Taking medication, no improvement. Recommendations?

I have some flem and it's causing me to cough. It kind of started last night with my throat starting to hurt. Then I just took a pill of ponstan forter 500mg and clarinase and slept. When I woke up today morning I had a lot of chest congestion and flem therefore cough. Then I had breakfast and took a pill of enhancin, clarinase and ponstan and slept for another couple of hours. When I woke up my throat pain had gone and chest congestion reduced but still had a bit of a cough. It's been a few hours since then. I can feel like the congestion is coming back and my cough increasing. Shall I keep taking the same medicines? And also is it ok if i take enhancin and have alcohol? Thank you
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Please take lot of steam along with sips of hot fluid. Add mucolytics to the medicines you are already taking. You can take alcohol along with enhancin but avoid taking alcohol when you are having chest congestion otherwise. Regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor